# SDR JIKA2018123001

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 27,088 hours, 22,700 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 278132357
- Condition: Cracked
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DEPARTED KORL TO KSUS. DURING THE CLIMB THE RT HYD RED ANNUNCIATOR LIGHT ILLUMINATED. THE HYD PRESSURE GAUGE WAS SHOWING 1900 PSI AND STEADY IN THE GREEN. REVIEWED THE QRH AND DECIDED TO CONTINUE EN ROUTE SEEING THE HYD PRESSURE REMAINED IN THE GREEN. WHILE APPROACHING FL200, LT HYD RED ANNUNCIATOR LIGHT ILLUMINATED. HYD PRESSURE GAUGE STARTED TO FLUCTUATE BETWEEN 1900 PSI AND 300 PSI. AFTER SOME DISCUSSION AND REVIEWING THE QRH, DECIDED TO CONTINUE TO KSUS WITH THE UNDERSTANDING THAT A MANUAL GEAR EXTENSION AND FLAPS UP LANDING MAY BE REQUIRED. PERFORMED A MANUAL GEAR EXTENSION AND CONTINUE ON APPROACH WITH FLAPS IN THE UP POSITION. KSUS ATC WAS NOTIFIED OF THE SITUATION AND THE TOUCHDOWN WAS WITHOUT INCIDENT. WHILE TAXING ON THE RUNWAY, AT A SPEED APPROXIMATELY 40KTS, THE AIRCRAFT DEPARTED FROM THE CENTERLINE AND ROLLED TO THE LEFT. THE AIRCRAFT DID ROLL TOWARDS THE EDGE ON THE RUNWAY AND CAME TO REST. THE CREW WAS ABLE TO USE DIFFERENTIAL POWER AND TAXI BACK TO CENTERLINE AND TO THE RAMP WITHOUT ANY FURTHER INCIDENT. MX INSPECTED THE AIRCRAFT AND FOUND A CRACKED MAIN HYD LINE AFT OF THE RT ENGINE. HYD LINE, PART NUMBER 27-8132-357 WAS REPLACED ALONG WITH BOTH LT AND RT HYD PUMPS, PART NUMBER PV3-044-26.ADDITIONAL VISUAL INSPECTION OF THE FUSELAGE AND LANDING GEAR WAS PERFORMED, AND NO OTHER DEFECTS NOTED. THE RESERVOIR WAS SERVICED, AND AN OPERATIONAL CHECK OF THE HYD SYSTEM WAS PERFORMED AND OPERATED NORMALLY. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. NO ISSUES HAVE BEEN REPORTED ON SUBSEQUENT FLIGHTS.
